Pennsylvania, 2025Flash Flooding and Flooding in Pennsylvania, July 14, 2025
July 14, 2025 · NWS CTP · 38 events in 7 counties and zones
A fairly moist and unstable environment ahead of a shortwave trough allowed for showers and thunderstorms to begin forming across central Pennsylvania during the morning hours of July 14, 2025. Showers and thunderstorms became more numerous into the early afternoon hours, pushing eastward through the evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fairly moist and unstable environment ahead of a shortwave trough allowed for showers and thunderstorms to begin forming across central Pennsylvania during the morning hours of July 14, 2025. Showers and thunderstorms became more numerous into the early afternoon hours, pushing eastward through the evening hours. Saturated soils across eastern Pennsylvania from recent flooding allowed for numerous instances of flash flooding, including numerous water rescues in York, Lancaster, and Lycoming counties. In particular, Rapho Township (York County) observed multiple flooded roadways, water rescues, and flooding impacting homes and businesses during the evening hours. Thunderstorms also produced a couple instances of wind damage in northern York County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 14, 10:40 AM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 14, 10:40 AM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service State College PA
1140 AM EDT Mon Jul 14 2025
.SYNOPSIS...
* Continued seasonably warm and humid for many days
* Afternoon and evening focused showers and thunderstorms are
expected through the evening hours. Flooding possible almost
anywhere.
* Tuesday still looks like the driest day of the next seven with
a brief visit from high pressure.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Earlier flooding rains over the eastern counties is still at
risk for continued and perhaps renewed/worsened flooding. See
hydro section for more.
Really good short wave trough rolling into wrn PA is already
helping to enhance lift over Central PA. A nearly-solid line of
new storms are firing along the Allegheny Front (Wopsy Mtn).
These are not moving at all. The rest of the area is clearing
out and heating/destabilization is occurring rapidly. Expect
widespread storms and all could have heavy rainfall. Expect the
passage of that short wave trough to (almost) end the SHRA/TSRA.
But, recent NAM run does still make some deep convection close
to midnight in the NE. Will be careful to not drop our guard too
soon there. Risk for SVR remains MRGL, but the continued
moistening of the column overhead will likely make it more
difficult for downdrafts to occur. Hail risk is nearly nil.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Short MBE vectors and relatively light flow (still only 20KT
deep shear over MDT) continue today, as the last many days, and
will keep the FF risk higher than normal. ERO bumped up into the
moderate category for our SErn third, with slight risk for good
portion of central mountains, then tapers to nil for the NW few
counties. The moisture and approach of a stronger longer- wave
trough will create widespread SHRA/TSRA in the aftn/evening,
mainly over the eastern half of the area. Posted another FF
Watch for Mon that runs through 04z for southeast portion of CWA,
as activity should persist there well into the evening. Though
potential for isolated downpours to cause localized water issues
for central mountains in the afternoon is also possible.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
The cold front pulls slowly moves through the area Monday
evening into Tuesday morning, allowing for a brief period of no
precipitation across central Pennsylvania through the morning
hours on Tuesday. This will be short-lived, however, as the
front will move back in to the southern tier Tuesday afternoon
and trigger another round of showers and thunderstorms.
Large-scale pattern remains fairly consistent, allowing for
continued chances for diurnally driven showers and thunderstorms
across central Pennsylvania throughout much of the long-term
forecast period.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Approach of a deeper upper trough from the west is a good
signal that storms will form again midday Monday. Will just
mention after 16Z. Most of the storms will be SE of IPT-UNV-AOO
depending on timing of the trough axis, but a few are possible
to the NW of that area.
Outlook...
Tue-Wed...Mainly VFR. Isold-Sct PM TSRA poss, mainly south.
Thurs-Fri...Sct/Nmrs SHRA/TSRA.
&&
.HYDROLOGY...
The Flood Watch has been expanded to cover most of the CWA. Have
only left out the Allegheny Plateau and Laurels. But, current
(1130AM) storms along the Allegheny Front could put some water
down into the basins which run toward the OH River (W into
Cambria/Somerset Cos) The real hot spots for renewed/continued
flooding are in Lycoming/Sullivan/Columbia Cos, and various
points where the heavy rain fell over the last two days (Adams,
York, Bedford, Huntingdon, Lancaster. Current cell movements in
the east are helping to keep the risk just below warning limits
at this point, but additional storms are likely or absolute in
many places this aftn and evening. Most of the rain will be off
to the SE of UNV-IPT-AOO by sunset. But, there is a chc for
isolated storms in the (wet) NErn counties. No river forecast
points are yet in a worry for flooding, but the tribs to the
West Br and Mainstem Susq will be the most likely place to see
one or two river points go into caution or flood. The risk for
flooding goes away from all of our area after midnight (unless
any downstream points are still rising) with the rain ending in
the SE around/before then.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for PAZ012-018-019-025>028-
034>037-041-042-045-046-049>053-056>059-063>066.
&&
SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo/RXR
LONG TERM...Bauco/NPB
AVIATION...Dangelo/RXR
HYDROLOGY...Dangelo/RXR
Hazardous weather outlook, Jul 14, 9:55 AM EST, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1055 AM EDT Mon Jul 14 2025
PAZ004>006-010-011-151500-
Warren-McKean-Potter-Elk-Cameron-
1055 AM EDT Mon Jul 14 2025
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorms with very heavy rain are possible Thursday and Friday.
The heavy rain may lead to minor flooding.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ017-024-033-151500-
Clearfield-Cambria-Somerset-
1055 AM EDT Mon Jul 14 2025
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight. The thunderstorms may also produce
very heavy rain that may lead to minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorms with very heavy rain are possible Thursday and Friday.
The heavy rain may lead to minor flooding.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ049>053-151500-
Union-Snyder-Montour-Northumberland-Columbia-
1055 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Flood Watch.
Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorms with very heavy rain are possible Tuesday and again
Thursday into Friday. The heavy rain may lead to minor flooding.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ036-056>059-063-151500-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
1055 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Flood Watch.
In addition, strong to severe thunderstorms with gusty winds are
possible this afternoon and early tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Very heavy rainfall from thunderstorms may produce flash flooding
again Tuesday through Friday. In addition, heat index values will
approach 100 degrees on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ064>066-151500-
Adams-York-Lancaster-
1055 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Flood Watch.
In addition, strong to severe thunderstorms with gusty winds are
possible this afternoon and early tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Very heavy rainfall from thunderstorms may produce flash flooding
again Tuesday, Wednesday and Friday. In addition, heat index values
will approach 100 degrees on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ012-018-019-025>028-034-035-037-041-042-045-046-151500-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
1055 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Flood Watch.
Strong to severe thunderstorms with gusty winds are possible this
afternoon and early tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorms with very heavy rain are possible. The heavy rain may
lead to minor flooding Thursday and Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jul 14, 8:32 AM EST, 4 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
932 AM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM Flood 1 ESE Muncy Valley 41.35N 76.58W
07/14/2025 Sullivan PA 911 Call Center
US220 and PA42 flooded along Muncy Creek
Water surrounding houses along the Creek.
0852 AM Flood 3 NE Picture Rocks 41.31N 76.67W
07/14/2025 Lycoming PA 911 Call Center
US220 flooded near x of Barto Hollow and
Point Bethel Roads along Muncy Creek.
&&Local storm report, Jul 14, 8:35 AM EST, 4 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
935 AM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM Flood 3 SE Eagles Mere 41.37N 76.55W
07/14/2025 Sullivan PA 911 Call Center
Fairman Rd flooded near US220 x Shaffer Rd.
&&
MRSLocal storm report, Jul 14, 1:07 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
207 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM Flood Thompsontown 40.57N 77.24W
07/14/2025 Juniata PA 911 Call Center
Basement flooding 1-2 inches of water.
&&
MRSLocal storm report, Jul 14, 1:09 PM EST, 16 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
209 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM Flood 4 W Raystown Dam 40.45N 78.09W
07/14/2025 Huntingdon PA 911 Call Center
Basement flooding near McConnellstown.
&&
MRSEvent by event
33 flash flood, 2 flood, 2 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.
Flash Flood, Lycoming
- When
- July 14, 1:25 PM EST to 2:25 PM EST
- Where
- Lycoming County, 0.96 mi SW of Tivoli to 1.03 mi ENE of Picture Rocks
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.289, -76.711
PennDOT responded to a mudslide along US Route 220 near Picture Rocks.
Flash Flood, Lycoming
- When
- July 14, 1:31 PM EST to 2:31 PM EST
- Where
- Lycoming County, 1.47 mi WSW of Lungerville to 1.17 mi SW of Lungerville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.275, -76.548
Cleman Hollow Rd was reported to be flooded between Pleasant View Road and PA Route 42.
Flood, Sullivan
- When
- July 14, 1:34 PM EST to 2:34 PM EST
- Where
- Sullivan County, 0.98 mi WSW of Hemlock Grove to 0.78 mi WNW of Hemlock Grove
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.315, -76.588
Water was reported to be covering portions of Beaver Lake and Shipman Hill Roads and Lone Pine Lane to the south of Muncy Valley.
Flash Flood, Lycoming
- When
- July 14, 1:40 PM EST to 2:40 PM EST
- Where
- Lycoming County, 1.92 mi SW of Lungerville to 1.73 mi SW of Lungerville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.263, -76.549
Water surrounded a house on Cleman Hollow Road, requiring a water rescue.
Flash Flood, Lycoming
- When
- July 14, 1:43 PM EST to 3:00 PM EST
- Where
- Lycoming County, 0.86 mi NE of Hughesville to 0.82 mi NE of Hughesville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.239, -76.718
Heavy rain lead to flash flooding along Muncy Creek at PA-118 near North 6th Street and Penn Drive in Hughesville.
Flash Flood, York
- When
- July 14, 1:54 PM EST to 3:24 PM EST
- Where
- York County, 1.87 mi E of Emigsville to 1.68 mi SSW of Starview
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.025, -76.695
Flash flooding impacted a road east of Emigsville.
Flash Flood, Lancaster
- When
- July 14, 1:55 PM EST to 3:25 PM EST
- Where
- Lancaster County, 0.22 mi S of Mt Joy to 0.27 mi SSE of Mt Joy
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.117, -76.499
Flash flooding led to a water rescue on PA-772 at the intersection of North Barbara Street in Mount Joy.
Flash Flood, Lycoming
- When
- July 14, 2:00 PM EST to 3:30 PM EST
- Where
- Lycoming County, 1.51 mi NW of Oriole to 1.49 mi NW of Oriole
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.164, -77.222
PA-44 was flooded near the intersection with Route 880 approximately 3 miles east-southeast of Jersey Shore.
Flash Flood, Lycoming
- When
- July 14, 2:10 PM EST to 3:30 PM EST
- Where
- Lycoming County, 0.91 mi ESE of Picture Rocks to 0.83 mi ESE of Picture Rocks
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.277, -76.713
Flash flooding occurred along Muncy Creek in Picture Rocks, with water approaching the first floor of a building on Main Street. A water rescue was reported.
Flash Flood, Lycoming
- When
- July 14, 2:13 PM EST to 3:30 PM EST
- Where
- Lycoming County, 1.6 mi WSW of Oriole to 1.74 mi WSW of Oriole
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.144, -77.229
Flooding was reported along Route 880 between the intersections of Middle Road and Gottshall Road approximately 4 miles west of Collomsville. A vehicle was stuck in rushing water.
Flash Flood, Lancaster
- When
- July 14, 2:28 PM EST to 4:00 PM EST
- Where
- Lancaster County, 0.69 mi SSW of Mt Joy to 0.76 mi S of Mt Joy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.110, -76.504
Flash flooding led to a water rescue when one individual became stuck in high water on East Main Street near the intersection with North Market Street in Mount Joy.
Funnel Cloud, Lancaster
- When
- July 14, 2:30 PM EST
- Where
- Lancaster County, 1.43 mi NNE of Mountville
- Reported by
- Broadcast Media
- Coordinates
- 40.048, -76.417
A funnel cloud associated with a thunderstorm was observed on video in West Hempfield Township during the afternoon hours of July 14, 2025.
Flash Flood, Lancaster
- When
- July 14, 2:30 PM EST to 4:00 PM EST
- Where
- Lancaster County, 0.67 mi SW of Mt Joy to 0.61 mi SW of Mt Joy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.113, -76.509
Flash flooding led to a water rescue on Fairview Street in Mount Joy. Two people were extracted from a vehicle.
Flash Flood, Franklin
- When
- July 14, 2:30 PM EST to 4:00 PM EST
- Where
- Franklin County, 0.33 mi SSW of Chambersburg to 1.59 mi SE of Chambersburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.926, -77.672
Heavy rain from thunderstorms produced flash flooding in Chambersburg with water rescues occurring on Hollywell Avenue, Kohler Road, and West Commerce Street.
Flash Flood, Lancaster
- When
- July 14, 2:30 PM EST to 5:30 PM EST
- Where
- Lancaster County, 0.54 mi W of Columbia Arpt to 0.56 mi W of Columbia Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.019, -76.490
Heavy rain caused a closure of State Route 441 south of Columbia Borough and into Washington Township with public reports of swift moving water in the vicinity. The roadway remained damaged from the flash flooding and remained closed through the afternoon hours of July 15, 2025.
Flash Flood, Lancaster
- When
- July 14, 2:34 PM EST to 4:04 PM EST
- Where
- Lancaster County, 0.59 mi SE of Mt Joy to 0.66 mi SE of Mt Joy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.114, -76.491
A vehicle became stuck on a flooded roadway at Green Park Drive in Mount Joy, resulting in a water rescue.
Flash Flood, Clinton
- When
- July 14, 2:38 PM EST to 3:40 PM EST
- Where
- Clinton County, 0.41 mi WNW of Rauchtown to 0.41 mi NW of Rauchtown
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 41.123, -77.237
Flash flooding resulted in the closures of Knarr Road and Rauchtown Road in Crawford Township, with portions of the road being washed out.
Flash Flood, York
- When
- July 14, 2:49 PM EST to 4:00 PM EST
- Where
- York County, 1.11 mi ENE of Dover to 1.1 mi ENE of Dover
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.008, -76.831
East Canal Road flooded in Dover.
Flash Flood, Lancaster
- When
- July 14, 2:54 PM EST to 4:24 PM EST
- Where
- Lancaster County, 1.38 mi N of Mt Joy to 1.39 mi N of Mt Joy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.140, -76.505
Heavy rainfall caused flash flooding along Little Chiques Creek, with one car becoming stuck on a bridge on Mount Pleasant Road as the water rose.
Flash Flood, Lancaster
- When
- July 14, 2:55 PM EST to 5:00 PM EST
- Where
- Lancaster County, 1.13 mi SSW of Mt Joy to 1.19 mi SSW of Mt Joy
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.104, -76.506
Flash flooding in Mount Joy caused water to enter four different homes near the intersection of School Lane and Pinkerton Road.
Funnel Cloud, Adams
- When
- July 14, 3:02 PM EST
- Where
- Adams County, 2.73 mi NE of Hampton
- Reported by
- Broadcast Media
- Coordinates
- 39.957, -77.032
A funnel cloud associated with a thunderstorm in northern Adams County was observed west of East Berlin.
Flood, Lancaster
- When
- July 14, 3:05 PM EST to 4:20 PM EST
- Where
- Lancaster County, 0.32 mi E of Manheim to 1.07 mi ENE of Manheim
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.169, -76.394
Numerous reports of water flowing across roadways in Manheim.
Flash Flood, York
- When
- July 14, 3:20 PM EST to 4:30 PM EST
- Where
- York County, 1.37 mi ESE of Delroy to 1.41 mi ESE of Delroy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.960, -76.547
A water rescue took place approximately 2 miles west-southwest of East Prospect when a pickup truck was washed off of the roadway.
Thunderstorm Wind, York
- When
- July 14, 3:35 PM EST
- Where
- York County, 0.93 mi SW of Mt Royal
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.022, -76.894
A severe thunderstorm, producing wind gusts estimated near 60 mph, coupled with saturated soils from heavy rainfall knocked down multiple trees and power lines in the vicinity of Deep Hollow Road.
Flash Flood, Lancaster
- When
- July 14, 3:45 PM EST to 5:45 PM EST
- Where
- Lancaster County, 0.52 mi SW of Silver Spg to 0.54 mi SW of Silver Spg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.064, -76.437
Marietta Avenue at Silver Spring Road reported as impassible due to flash flooding.
Flash Flood, York
- When
- July 14, 3:45 PM EST to 5:00 PM EST
- Where
- York County, 1.74 mi WNW of Davidsburg to 1.78 mi WNW of Davidsburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.989, -76.931
Flash flooding along Conewago Creek near Wellsville caused flooding of roadways, with one vehicle reportedly stuck in the water approximately 4 miles south of Wellsville.
Flash Flood, Lancaster
- When
- July 14, 3:46 PM EST to 5:16 PM EST
- Where
- Lancaster County, 1.14 mi N of Mountville to 1.55 mi N of Mountville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.046, -76.433
Flash flooding led to the closure of both the eastbound and westbound lanes of US-30 between Mountville and Columbia. All lanes reopened at 6 pm.
Flash Flood, Lancaster
- When
- July 14, 3:56 PM EST to 4:56 PM EST
- Where
- Lancaster County, 1.96 mi WSW of Silver Spg to 1.99 mi WSW of Silver Spg
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.055, -76.462
Heavy rainfall led to flash flooding on Pitney Road approximately 2 miles northwest of Mountville.
Flash Flood, Lancaster
- When
- July 14, 4:00 PM EST to 5:20 PM EST
- Where
- Lancaster County, 1.53 mi ENE of Mt Joy to 0.99 mi W of Landisville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.131, -76.475
Large portions of PA 283 were closed between Landisville and Mount Joy due to flash flooding. The road was reopened by 6:20 pm.
Flash Flood, Lancaster
- When
- July 14, 4:04 PM EST to 5:34 PM EST
- Where
- Lancaster County, 1.74 mi SW of Silver Spg to 1.3 mi SW of Silver Spg
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 40.050, -76.450
Rapidly rising water got close to homes along Vista Road approximately 1 mile northwest of Mountville.
Flash Flood, York
- When
- July 14, 4:08 PM EST to 5:30 PM EST
- Where
- York County, 0.87 mi NE of West York to 1.32 mi NE of West York
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.960, -76.760
Multiple roads were closed due to flooding on the west side of York.
Flash Flood, Lancaster
- When
- July 14, 4:11 PM EST to 5:41 PM EST
- Where
- Lancaster County, 1.06 mi W of Mountville to 1.05 mi W of Mountville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.030, -76.450
A water rescue was reported approximately 1 mile southwest of Mountville, where a vehicle got stuck in fast moving water with two occupants.
Flash Flood, York
- When
- July 14, 4:19 PM EST to 5:30 PM EST
- Where
- York County, 1.38 mi N of Delroy to 1.42 mi N of Delroy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.990, -76.570
A water rescue was reported approximately 2 miles southeast of Hallam. Water rose as high as the grill of the car.
Flash Flood, York
- When
- July 14, 4:30 PM EST to 5:30 PM EST
- Where
- York County, 0.24 mi S of Windsor
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.916, -76.580
Flash flooding along Fishing Creek led to the closure of Windsor Road in Windsor.
Flash Flood, York
- When
- July 14, 4:39 PM EST to 5:39 PM EST
- Where
- York County, 1.07 mi WSW of East Prospect to 1.23 mi SW of East Prospect
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.962, -76.537
Flash flooding was reported on Willow Creek Road and Prayer Mission Road 1 mile southwest of East Prospect. A vehicle was reported to be underwater.
Flash Flood, York
- When
- July 14, 4:42 PM EST to 5:30 PM EST
- Where
- York County, 0.95 mi NNE of Yoe to 0.91 mi NNE of Yoe
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.932, -76.622
A water rescue occurred 2 miles north-northwest of Red Lion.
Flash Flood, York
- When
- July 14, 4:42 PM EST to 5:30 PM EST
- Where
- York County, 0.79 mi NW of Yorkana to 0.82 mi NW of Yorkana
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.979, -76.589
Valley View Road was compromised and lifted up due to flooding approximately 2 miles south-southeast of Hallam.
Flash Flood, Lancaster
- When
- July 14, 5:50 PM EST to 7:00 PM EST
- Where
- Lancaster County, 1.04 mi ENE of Columbia to 1 mi ENE of Columbia
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.037, -76.482
A water rescue occurred approximately 1 mile east of Columbia as a car became stuck in high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 14, 20257 deaths · 5 events
- Flash Flooding in New Jersey, July 14, 20252 deaths · 15 events
- High Wind and Strong Wind in Montana, July 14 to 15, 20251 death · $32,000 · 50 kt wind · 3 events
- Flash Flooding in Pennsylvania, July 14, 2025$981,000 · 17 events
- Wildfire in Washington, July 14 to 17, 2025$2.0 million · 1 event
- Damaging Winds and Lightning Strikes in Virginia, July 14, 2025$102,000 · 50 kt wind · 5 events
- Flash Flooding in New York, July 14, 2025$105,000 · 2 events
- Flash Flood in Kentucky, July 14, 2025$100,000 · 2 events
- Flash Flooding and Flood in New Jersey, July 14 to 15, 2025$45,000 · 17 events
- Flash Flooding in Virginia, July 14, 2025$45,000 · 14 events
- Hail and Damaging Wind in North Dakota, July 14, 2025$50,000 · 2 in hail · 5 events
- Tornadoes and Hail in Colorado, July 14, 2025EF1 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1279219, 1279224, 1280769, 1279227, 1279644, 1278788, 1279650, 1279645, 1279646, 1279647, 1279652, 1279553, 1279653, 1279915, 1280733, 1279661, 1279648, 1279711, 1279662, 1279663, 1279552, 1279241, 1279713, 1276588, 1279667, 1279716, 1279666, 1279672, 1279670, 1279676, 1279721, 1279677, 1279723, 1279724, 1279725, 1279726, 1279727, 1279678.